# SDR LR7A2024032803386

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 123456789
- Condition: Cracked
- Location: Rh Ob Upr
- Component: Outer Wing Flap, Lkheed
- Component part number: 37051620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK UNDER JOB CARD HC5712, FOUND RH OB FLAP UPPER SURFACE BAFFLE ASSEMBLY CRACKED AT OWFS2R. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 1001086406  / PSE# 57-50-16, AD 2012-06-09
